Algebraic polynomials and moments of stochastic integrals

M. Langovoy

Research output: Contribution to journalArticleAcademicpeer-review

7 Citations (Scopus)

Abstract

We propose an algebraic method for proving estimates on moments of stochastic integrals. The method uses qualitative properties of roots of algebraic polynomials from certain general classes. As an application, we give a new proof of a variation of the Burkholder--Davis--Gundy inequality for the case of stochastic integrals with respect to real locally square integrable martingales. Further possible applications and extensions of the method are outlined.
Original languageEnglish
Pages (from-to)627-631
JournalStatistics and Probability Letters
Volume81
Issue number6
DOIs
Publication statusPublished - 2011

Fingerprint

Dive into the research topics of 'Algebraic polynomials and moments of stochastic integrals'. Together they form a unique fingerprint.

Cite this